Harnack inequality for subordinate random walks

Ante Mimica, Stjepan Sebek

Research output: Contribution to journalArticlepeer-review


In this paper, we consider a large class of subordinate random walks X on the integer lattice Zd via subordinators with Laplace exponents which are complete Bernstein functions satisfying some mild scaling conditions at zero. We establish estimates for one-step transition probabilities, the Green function and the Green function of a ball, and prove the Harnack inequality for nonnegative harmonic functions.
Original languageEnglish
Pages (from-to)737-764
Number of pages28
JournalJournal of Theoretical Probability
Issue number2
Publication statusPublished - Jun 2019
Externally publishedYes


  • Random walk
  • Subordination
  • Harnack inequality
  • Harmonic function
  • Green function
  • Poisson kernel

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Harnack inequality for subordinate random walks'. Together they form a unique fingerprint.

Cite this